# SDR GTIA0900011

- Difficulty date: January 23, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 11,717 hours, 4,817 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mechanism
- Condition: Malfunctioned
- Location: O2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MANUAL MASK RELEASE CHECK, DOOR 3FED, 6FED, 8ABC, 11FED, 13FED, 12ABC, 15DEF, 20DEF, 21D, 23ABC, AND 34ABC DID NOT OPEN.  REMOVED AND REPLACED DROP MECHANISM ON DOORS.
